11th FIM4R Workshop: Federated identity management for Research Collaborations

America/Toronto
Rutherford Physics Building - Room 103 - R.E.Bell Seminar Room (Physics Dept, McGill University, Montreal, Canada)

Rutherford Physics Building - Room 103 - R.E.Bell Seminar Room

Physics Dept, McGill University, Montreal, Canada

Note that the official address is 3600 University Street but the main door is on the campus side of the building, not the University Street side.
Dave Kelsey (STFC - Rutherford Appleton Lab. (GB)) , Hannah Short (CERN)
Description

Please register to attend this FIM4R Workshop, co-located with the 10th plenary meeting of RDA (the Research Data Alliance). The Physics Department of McGill University has very kindly agreed to host the meeting; McGill is located very near to the RDA meeting location in Montreal, Canada. 

NOTES: https://docs.google.com/document/d/1mFwgNE4gJzS4_vgFCkKAEzl_1jwYd-jvWcYAW_U-uCA/edit?usp=sharing

LOCATION details:

The room that has been allocated is 103 in the Rutherford Physics Building . The room is also known as the R.E. Bell  Seminar Room.

You will find the meeting room by taking a right turn after entering the main doors of the building.  A campus map showing the Rutherford Building is at the web site:

http://www.physics.mcgill.ca/gen/campus.html

** Note that the official address is 3600 University Street but the main door is on the campus side of the building, not the University Street side. **

Registration for RDA is open at https://www.rd-alliance.org/plenaries/rda-tenth-plenary-meeting-montreal-canada.  There is a session of the "RDA IG Federated Identity Management" group at RDA on Wednesday 20th September at 13:30.

https://www.rd-alliance.org/ig-federated-identity-management-rda-10th-plenary-meeting

No-Host Dinner:

Please join us at Il Focolaio at 19:00 (unfortunately at your own expense!). 

 

 

FIM4R workshop history:

Through these workshops, the research communities have converged on a common vision for FIM, enumerated a set of requirements and proposed a number of recommendations for ensuring a roadmap for the uptake of FIM is achieved. These points have been documented in a paper https://cdsweb.cern.ch/record/1442597

This 11th workshop will continue work towards a version 2 of the FIM4R paper.

Registration
Participants
  • Monday, 18 September
    • 09:00 09:20
    • 09:20 10:30
      Updates from FIM4R Members
      • 09:20
        Virtual Atomic and Molecular Data Centre 20m

        FIM requirements in the Virtual Atomic and Molecular Data Centre

        Speaker: Carlo Maria Zwölf (Paris Observatory)
      • 09:40
        LIGO 20m
        Speaker: Scott Koranda (LIGO)
      • 10:00
        DARIAH 20m
        Speaker: Peter Gietz (DAASI)
    • 10:30 11:00
      Coffee 30m
    • 11:00 12:00
      Updates from FIM4R Members
    • 12:00 13:00
      Lunch 1h
    • 13:00 14:00
      Updates from FIM4R Members
    • 14:00 15:30
      Requirements Analysis Discussion 1h 30m

      Work in small groups to analyse the importance of the identified requirements

      Requirements gathered at https://docs.google.com/spreadsheets/d/125KRVnZ16ZKUhwlHB7MFgCcxUv6Ywsr_2ag-a7L63rM/edit?usp=sharing

    • 15:30 15:50
      Coffee 20m
    • 15:50 17:30
      Research Community Drivers 1h 40m

      A discussion session to explore how Research Communities could provide more, and faster, feedback to various working groups committees and the like that are seeking to evolve federation infrastructure, policy and processes. Includes a presence from CACTI.

    • 19:00 21:00
      No-Host Dinner 2h

      Il Focolaio Pizza Restaurant
      http://ilfocolaio.ca

  • Tuesday, 19 September
    • 09:00 11:50
      Updates from Projects

      Updates from ongoing projects (AARC, REFEDS, GEANT, eduGAIN)

    • 11:50 13:55
      Updates from Infrastructures

      Updates from e-Infrastructures (EGI, EUDAT, Indigo Data Cloud, HNSciCloud)

    • 13:55 15:00
      The FIM4R version 2 community survey 1h 5m

      Survey objectives and lessons learnt from trial runs.

      Survey at https://docs.google.com/document/d/1zwthTAL4-wkWlWv8c3neFQYDH3A0kq3h6eKW4P7N7wE/edit?usp=sharing

    • 15:00 16:00
      Progress and plans for FIM4R version 2 paper 1h

      To include discussions on venue of next FIM4R Workshop

      Decisions:

      • Consolidate requirements in phone call during week of October 9th
      • Hold prioritisation session at Internet2's TechEx
      • Begin FIM4Rv2 with current communities and selected newcomers (e.g. AARC participants)
      • Aim for first draft in November
      • Aim for final version in ~ February
      • Meet at TIIME in Vienna in February
      • Use FIM4Rv2 to start conversations with new communities and widen our scope and impact
Your browser is out of date!

Update your browser to view this website correctly. Update my browser now

×